SIGN UP

morning after pill

Avatar Image
scarymary | 09:17 Mon 23rd May 2005 | Body & Soul
4 Answers

do any abers have any advice about the m.o.p ?  i took it as the instructions said but now my period is 3 days late ?

Answers

1 to 4 of 4rss feed

Best Answer

No best answer has yet been selected by scarymary. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
hiya, it's basically a high dose of hormones, I know friends who've taken it and it's brought on their period, so there's a chance it could mess up your cylce in other ways.  I'd certainly go and get a pregnancy test to be sure.  Don't want to scare you but another friend did get pregnant despite being on the pill and taking the morning after pill. I'm sure you'll be fine though. good luck x
they are not 100% effective - also they do seem to change a womens cycle, i would echo the advice given already get yourself back to docs or family planning clinic (or where ever you got the pill from) and discuss this with them - they will be able to give to a pregnancy test... hope it all works out

Try not to worry about it too much. The morning after pill can mess up your periods a bit and its very common to be a bit late/early after taking this. Stress can also delay it so try your best to relax, it will probably come when you least expect it!! It would be highly unlikely for you to fall pregnant.

 hi hope this settles your mind.

 I have previously taken the MAP twice in the last 8 years and the twice i did take it, i never got a period for 2/3 months it does just mess up your cycle.

but to put your mind at rest go to your Family planning clinic and they will do a pregnancy test or for quickness buy a test, as stress of worrying can also delay your period.

1 to 4 of 4rss feed

Do you know the answer?

morning after pill

Answer Question >>